Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 559-570    DOI: 10.1007/s10114-016-5448-9
Articles Current Issue| Next Issue| Archive| Adv Search |
On Polynomial Representations of Strange Lie Superalgebras of Q-Type
Cui Ling LUO
College of Science, North China University of Science and Technology, Tangshan 063009, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7